Вы находитесь на старом сайте НГУ. Перейти на новый сайт

ISSN - 10637761, EISSN - 10906509, Journal of Experimental and Theoretical Physics, 2009, vol. 108, p. 977-979

Correction to Molière's formula for multiple scattering

Lee R. N., Milstein A. I.

The semiclassical correction to Molière's formula for multiple scattering is derived. The consideration is based on the scattering amplitude obtained with the first semiclassical correction taken into account for an arbitrary localized but not spherically symmetric potential. Unlike the leading term, the correction to Molière's formula contains the target density n and thickness L not only in the combination nL (areal density). Therefore, this correction can be referred to as the bulk density correction. It turns out that the bulk density correction is small even for high density. This result explains the wide range of applicability of Molière's formula. © 2009 Pleiades Publishing, Ltd.